Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Missed period, stomach cramps. Taken contraceptive medication. Had safe sex. What do I expect?

Hi me and my boyfriend had intercourse and came , then cleaned himself and changed condoms and we did it again , later the condom broke so I ammediatly went to wash my self later I took a next choice one dose emergency contraceptive but not quiet sure If I swallowed or it fell it because I was driven while I dranked it with water ,2 days later my period stopped and my stomach has been hurting , but im still scared to get pregnant is it okay if I take a next choice one pill again??within two days please help
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General Surgeon 's  Response
Namaste
Welcome to Healthcare-Magic
Greetings of the day
Ideally emergency contraception is to be taken within 7 2hours of unprotected sex, if you are not sure then there is no harm in taking one more.
So go ahead and take it.
Take care
Regards
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor